# SDR SWAA2023032413112

- Difficulty date: March 6, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB #5 - STIFFENER #4 HAS A POSSIBLE CRACK.<[01] PERFORMED HFEC ON SUSPECTED CRACK ON STIFFENER #4 OF RIB #5 OF RH HORIZONTAL STABILIZER. CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. [NORTEC 600 ; B/C 166316 ; CALIB.DUE-10/23];[02] PERFORMED HFEC INSP ON REWORKED AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 166316 CALDUE: 10/23;[03] CORRECTION: PERFORMED HFEC INSP ON REWORKED AREA IAW B737 NDT P6 51-00-00 PROC.23; CRACKED MARKED AND NOTED TOOL USED : NORTEC 600 B/C 166316 CALDUE: 10/23;[04] INSTALLED REPAIR AT RT HORIZONTAL STABILIZER SS 129.5 RIB #5 STIFFENER #4 REF SRM 55-10-09-2R-4.;[05] VERIFIED STEP 4
